# SDR DALA14034490130

- Difficulty date: May 22, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 81,541 hours, 34,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 859
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER ANGLE CRACKED ON FWD SIDE OF FRAME BS 859.5 BELOW WL 200 . REPAIRED IAW WC 5311-01195-09-01A.
